MAUDE Adverse Event Report: SONOVA AG UNITRON MOXI S7-R; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL

SONOVA AG UNITRON MOXI S7-R; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Model Number 050-6913-P2
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blister (4537)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that blistering behind the ear was observed in a patient.Ent has set the patient on medication, steroid cream.The patient was fitted with the device on (b)(6) 2025 and cshells on (b)(6) 2025.The patient had seen the blistering on skin behind ear on (b)(6) 2025 but he didn't go to md until few days ago.The patient started cream recently.Md felt there may be leakage from aid and requested device replacement.It was said the aids were sent in for repair with new housing and cshell for remake.It was reported the issue is only behind one ear.The other ear was reported fine.The ear was put on rest to let it heal.The patient would be without one aid until the ear heals.Planned was a return to md for clearance followed by fitting with repaired aid.Patient has allergy to nickel but no other things.

Brand Name
UNITRON MOXI S7-R
Common Device Name
HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23901292
Report Number3008848788-2025-00023
Device Sequence Number10116735
Product Code OSM
UDI-Device Identifier07613389770568
UDI-Public(01)07613389770568
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
Report Date (Section F) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number050-6913-P2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/05/2025
Device Age5 MO
Event Location Other
Date Report to Manufacturer12/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown